# SDR AALA202011279004

- Difficulty date: November 25, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 56,834 hours, 33,613 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3556
- Condition: Odor
- Location: Apu Bay
- Part time: 28,454 hours, 18,463 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED.  ON DESCENT FLIGHT ATTENDANT NOTICED STRONG ODOR COMING FROM THE ENVIRONMENTAL SYSTEM.  ODOR WAS PRESENT ON GROUND WITH APU BLEED RUNNING PACKS.    REMOVED AND REPLACED APU, PER JOB CARD 49-94-11.
